MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET PLATINUM - UNIVERSAL; RETRIEVAL DEVICE
Model Number 00715050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility reported that the wire loop became partially detached from the drive cable of the device, however the wire loop component remained connected to the device.No component of the device was retained.There have been no other complaints associated with this lot.The instructions for use include the following statements: "closing or retracting the handle too tightly may cause damage to the device's flat wire.Do not exert excessive "bending" pressure on the open (deployed) device; doing so may disfigure either the flat wire and/or the wire frame's shape.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath.Continuous gentle traction should be applied on the handle to keep the roth net device closed.Excess pressure may cause the net to rupture or tear." the user facility has declined offer of in-service.
 
Event or Problem Description
The user facility reported that the wire loop of a roth net platinum - universal became partially detached during a food bolus procedure.The procedure was completed with another roth net device, and there was no report of injury.

Brand Name
ROTH NET PLATINUM - UNIVERSAL
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key9453211
Report Number1528319-2019-00043
Device Sequence Number2913650
Product Code FDI
UDI-Device Identifier00816765011973
UDI-Public(01)00816765011973
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00715050
Device Catalogue Number00715050
Device Lot Number1706446
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1